MathSciNet Relay Station
MathSciNet bibliographic data
MR874508 (88e:11057a) 11J20 (11D57 11H46)
Gaál, I. Norm form equations with several dominating variables and explicit lower bounds for inhomogeneous linear forms with algebraic coefficients. Studia Sci. Math. Hungar. 19 (1984), no. 2-4, 399–411.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement